Translator Disclaimer
February 2001 On the existence of a quasistationary measure for a Markov chain
Jean B. Lasserre, Charles E. M. Pearce
Ann. Probab. 29(1): 437-446 (February 2001). DOI: 10.1214/aop/1008956338

Abstract

We consider a Markov chain on a locally compact metric space with an absorbing set. Necessary and sufficient conditions are provided for the existence of a quasistationary probability distribution.

Citation

Download Citation

Jean B. Lasserre. Charles E. M. Pearce. "On the existence of a quasistationary measure for a Markov chain." Ann. Probab. 29 (1) 437 - 446, February 2001. https://doi.org/10.1214/aop/1008956338

Information

Published: February 2001
First available in Project Euclid: 21 December 2001

zbMATH: 1018.60071
MathSciNet: MR1825158
Digital Object Identifier: 10.1214/aop/1008956338

Subjects:
Primary: 60J05
Secondary: 28A33

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.29 • No. 1 • February 2001
Back to Top